Illinois Journal of Mathematics

On the Weyl spectrum

Kirti K. Oberai

Full-text: Open access

Abstract

In this paper we give some continuity properties of the Weyl spectrum of a continuous linear operator on a Banach space and show that the Weyl's theorem holds for a spectral operator of finite type although the theorem fails for a spectral operator in general.

Article information

Source
Illinois J. Math., Volume 18, Issue 2 (1974), 208-212.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256051222

Digital Object Identifier
doi:10.1215/ijm/1256051222

Mathematical Reviews number (MathSciNet)
MR0333762

Zentralblatt MATH identifier
0277.47002

Subjects
Primary: 47A10: Spectrum, resolvent
Secondary: 47B40: Spectral operators, decomposable operators, well-bounded operators, etc.

Citation

Oberai, Kirti K. On the Weyl spectrum. Illinois J. Math. 18 (1974), no. 2, 208--212. doi:10.1215/ijm/1256051222. https://projecteuclid.org/euclid.ijm/1256051222


Export citation